MathSciNet Relay Station
MathSciNet bibliographic data
MR272786 (42 #7667) 14.40
Manin, Ju. I. The $p$-torsion of elliptic curves is uniformly bounded. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 33 1969 459–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement